It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tracy on December 15, 2000 at 01:47:48:

In Reply to: breaking out badly posted by help...bad on December 14, 2000 at 13:58:24:

My doctor told me that after a certain amount of time acne becomes resistant to whatever type of medication you are taking. I suggest you don't wait any longer and make an appointment with your doctor to get on another kind of medicine. Have you tried Amoxicillin or Orthotricylen? I was taking Tetracycline and was still getting break outs on my cheeks. I switched to Amoxicillin and had great results. I also take Orthotricyclen along with it and my skin is totally clear. Remember that this will go away. Find a doctor you can trust and don't give up.

Follow Ups

All times are GMT -7. The time now is 05:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!